Translator Disclaimer
September 2006 One-sided complete stable minimal surfaces
Antonio Ros
J. Differential Geom. 74(1): 69-92 (September 2006). DOI: 10.4310/jdg/1175266182

Abstract

We prove that there are no complete one-sided stable minimal surfaces in the Euclidean 3-space. We classify least area surfaces in the quotient of $\mathbb{R}^3$ by one or two linearly independent translations and we give sharp upper bounds of the genus of compact two-sided index one minimal surfaces in non-negatively curved ambient spaces. Finally we estimate from below the index of complete minimal surfaces in flat spaces in terms of the topology of the surface

Citation

Download Citation

Antonio Ros. "One-sided complete stable minimal surfaces." J. Differential Geom. 74 (1) 69 - 92, September 2006. https://doi.org/10.4310/jdg/1175266182

Information

Published: September 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1110.53009
MathSciNet: MR2260928
Digital Object Identifier: 10.4310/jdg/1175266182

Subjects:
Primary: 53A10

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.74 • No. 1 • September 2006
Back to Top